# SDR ASAA2023062244224

- Difficulty date: June 22, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N842VA
- Make and model: Airbus A320-214
- Aircraft serial: 04805
- Aircraft time: 36,068 hours, 11,877 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757065003566
- Part serial: NSN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 383: DENT DISCOVERED ON RIGHT HAND INBOARD FLAP TOP (UPPER SURFACE) GROUNDED - YES. CLEANED SANDED AND REPAIRED LESSOR ITEM 383, DENT ON RIGHT HAND INBOARD FLAP UPPER SURFACE 49" FROM INBD EDGE , 9" FROM T/E DIA 1" DEPTH .027, CATEGORY A POTTING PERMANENT REPAIR IAW A320-200 SRM 57-52-00-283-106, FC: 11877, FH 36068.57, WV=015
